# SDR USAA050510

- Difficulty date: April 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT FITTING CRACKED .3750 INCH, RT AFT SPAR WBL 142.  REPLACED FITTING IAW EO 5702V054.  (M)
